1mg, best e pharmacy in India

food interaction for PROCOLD

alcohol interaction for PROCOLD

pregnancy interaction for PROCOLD

lactation interaction for PROCOLD

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Procold tablet may cause excessive drowsiness and calmness with alcohol.
Taking Ibuprofen with alcohol increases the risk of stomach bleeding.
UNSAFE
Procold tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Procold tablet is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION FOR PROCOLD

Paracetamol(325mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Phenylephrine(5mg)

Uses

Phenylephrine is used in pupil dilation and nasal congestion (stuffy nose)
It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular
Chlorpheniramine(2mg)

Uses

Chlorpheniramine is used in the treatment of allergic disorders

How it works

Chlorpheniramine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Ibuprofen(200mg)

Uses

Ibuprofen is used in the treatment of fever, headache, migraine, Patent ductus arteriosus (PDA), rheumatoid arthritis, muscular pain, dental pain, menstrual pain and nerve pain

How it works

Ibuprofen blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Nervousness, Flatulence, Abdominal bloating, Constipation, Diarrhoea, Dizziness, Ringing in ear
Zinc(8mg)

Uses

Zinc is used in the treatment of nutritional defeciencies

How it works

Zinc provides essential nutrients

Common side effects

SUBSTITUTES FOR PROCOLD

No substitutes found

Expert advice FOR PROCOLD

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions FOR PROCOLD

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Phenylephrine

Q.

Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.

Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.

Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Show More
Q.

Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Chlorpheniramine

Q.

Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q.

Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q.

Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Show More
Q.

Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

Ibuprofen

Q.

Is Brufen and ibuprofen the same?
Yes, ibuprofen is available under brand name ‘Brufen'

Q.

Is ibuprofen/ Brufen/ Ibugesic / Ibugesic plus safe?
Ibuprofen (also available as Brufen/Ibugesic /Ibugesic plus) is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use

Q.

Is ibuprofen/Brufen banned in India?
No. It is available in India

Show More
Q.

Is ibuprofen/ Brufen / Ibugesic/ Ibugesic plus an antibiotic?
No. Ibuprofen is a nonsteroidal anti-inflammatory drug and not an antibiotic

Q.

Can I take ibuprofen for a hangover/ heartburn/ heart attack?
Ibuprofen is specifically used to relieve pain. Always consult your doctor regarding its use

Q.

Can I take ibuprofen with amoxicillin/ DayQuil/ tramadol/ NyQuil/ prednisone/ hydrocodone/ sudafed/ antibiotics/ codeine/ paracetamol/ panadol?
Taking other medicines may alter the effects of ibuprofen. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does ibuprofen/ Brufen make you sleepy?
No. Patients should follow the advice of the doctor regarding its use

Q.

Does ibuprofen/ Brufen stop your period?
At normal prescribed doses, it doesn't stop period. It is used to relieve from pain during period (menstruation). However, at high doses – about 800 mg dose three times a day, it can stop your period. However, it depends on a lot of factors. Patients should follow the advice of the doctor regarding its use

Q.

Does ibuprofen/Brufen reduce swelling /get you high /thin the blood?
No. However, consult your doctor if you experience any of these side effects

Q.

Does ibuprofen contain paracetamol/aspirin/ caffeine/ codeine?
No. Ibuprofen does not contain paracetamol/aspirin/caffeine/codeine

Q.

Is Brufen/ Ibugesic a painkiller/ anti-inflammatory/ good for toothache/ used for fever/ used for cramps/ used for flu/ used for cold/ used for stomach ache/ used for headache/ used for gall bladder pain/use for muscle soreness/use for sore throat/used for back pain/used for concussion/ used for inflammation?
Brufen or Ibugesic are trade names of ibuprofen, which is a nonsteroidal anti-inflammatory drug and used as painkiller for toothache, headache, back pain, gall bladder pain and cramps. It has inflammatory property, so used for inflammation, concussion, muscle soreness, sore throat. It is used for fever and flu. It is used with antihistamines for cold. Its better avoided for stomach pain

Q.

Does Brufen cause constipation?
It may cause constipatio

Q.

Does Brufen stop bleeding?
It is used to stop abnormal vaginal bleeding. However, consult your doctor if you experience such type of effects.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)